The Hopf Property of Free Products.

Hanna Neumann; I.M.S. Dey

Mathematische Zeitschrift (1970)

  • Volume: 117, page 325-339
  • ISSN: 0025-5874; 1432-1823

How to cite


Neumann, Hanna, and Dey, I.M.S.. "The Hopf Property of Free Products.." Mathematische Zeitschrift 117 (1970): 325-339. <>.

author = {Neumann, Hanna, Dey, I.M.S.},
journal = {Mathematische Zeitschrift},
pages = {325-339},
title = {The Hopf Property of Free Products.},
url = {},
volume = {117},
year = {1970},

AU - Neumann, Hanna
AU - Dey, I.M.S.
TI - The Hopf Property of Free Products.
JO - Mathematische Zeitschrift
PY - 1970
VL - 117
SP - 325
EP - 339
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.